On a variational approach to existence and multiplicity results for semipositone problems
MetadataShow full metadata
In this paper we present a novel variational approach to the question of existence and multiplicity of positive solutions to semipositone problems in a bounded smooth domain of ℝN. We consider both the sublinear and superlinear cases.
CitationCosta, D. G., Tehrani, H., & Yang, J. (2006). On a variational approach to existence and multiplicity results for semipositone problems. Electronic Journal of Differential Equations, 2006(11), pp. 1-10.
This work is licensed under a Creative Commons Attribution 4.0 International License.